Nurofen Cold & Flu PE Tablets 24 Non-Drowsy — Highbrook Pharmacy Skip to content
$3.99 urban shipping | Free shipping over $100 | Click & collect from Highbrook Pharmacy | Earn rewards on every order
$3.99 urban shipping | Free shipping over $100 | Click & collect from Highbrook Pharmacy | Earn rewards on every order

Nurofen Cold & Flu Tablets 24

Original price $0.00 - Original price $0.00
Original price $0.00
$21.50
$21.50 - $21.50
Current price $21.50

Nurofen Cold & Flu PE combines the pain-relieving action of ibuprofen with the decongestant action of phenylephrine, and does not cause drowsiness.

Used for / Benefits

For the temporary relief of pain and/or inflammation associated with:

  • Headache
  • Sore throat
  • Sinus pain
  • Body aches and pains
  • Runny nose
  • Blocked nose and nasal congestion
  • Fever

Product details

  • Form: Tablets
  • Pack size: 24 tablets
  • Formula: Non-drowsy
  • Suitable for: Adults and children 12 years and over
  • Brand: Nurofen

Ingredients

Each tablet contains ibuprofen 200 mg and phenylephrine hydrochloride 5 mg. Contains no gluten, wheat, lactose or sucrose.

Directions

Adults and children 12 years and over: 1 or 2 tablets every 4 hours as required. Maximum 6 tablets per day.

Do not give to children under 12 years.

Warnings

Do not use if:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems;
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines;
  • you are in the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:

  • for more than 3 days at a time;
  • if you have asthma;
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines;
  • if you are trying to become pregnant, or during the first 6 months of pregnancy;
  • if you are taking other medication regularly;
  • if you are aged 65 years or older.

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. Never take more than one medicine containing an NSAID at a time. Stop use and see your doctor immediately if you have an allergic reaction.

Do not take if you are on high blood pressure medication or antidepressants. Do not take with other products containing paracetamol, phenylephrine hydrochloride or chlorpheniramine maleate unless a doctor or pharmacist advises it. Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems, or take any antidepressant medication. This product may cause sleeplessness.

Always read the label and use only as directed. If symptoms persist, see your healthcare professional.

Incorrect use may be harmful.